mental-health-icon
Phycological
My treatment of depression,insomnia is ruining from Aiims hospital delhi.. I'm taking many medicine of this problem.. yesterday I was visited to my doc.im taking tryptomer 25 mg 1& half tablet daily in night since 7 months..but doc suddenly stop tryptomer 25 mg and increase petril .25 mg to .5 mg..and change many medicine..but I feel uncomfortable now.. feeling tightness is my left upar side of head..sleeps interrupt.Is cause by tryptomer 25mg which I stop suddenly.. what should I do to decrease withdrawal symptoms.. I talk to my doc but he said to stop it.. I'm confused ..what I do..plz help
113 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now
Tryptomer 37.5 mg is not a big dose. And it should not cause withdrawal  .  You should change your psychiatrist. Another opinion won't  harm.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. D. S. Poonia
Psychiatrist 5 yrs exp Jaipur
Hi, let me know more about this. Why r u taking medication, what was the response of previous medicine and why they need to be changed? Still continue medication as advised by your doctor.Some time when we stop a medication suddenly it will causes withdrawal but there is no need to worry much as you r taking other one.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.